# SDR AWXA200401258

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,072 hours, 37,004 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611228
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABQ - DIVERSION - FLT 0596 - EN ROUTE FROM PHX TO MCI LOST -A- HYDRAULIC SYSTEM PRESSURE, DIVERTED INTO ABQ AND LANDED WITHOUT EVENT.  MAINTENANCE FOUND THE NR 4 GROUND SPOILER ACTUATOR UNION O-RING HAD BURST ON PRESSURE SIDE.  REPLACED O-RING IAW AMM 20-10-17, LEAK CHECK WAS GOOD.
